# SDR SCNA98147

- Difficulty date: December 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48259
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 30231R17
- Condition: No Test
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE NUMBER 4 CARGO SMOKE DETECTOR DID NOT TEST.  REMOVED AND REPLACED THE SMOKE DETECTOR, OPERATIONALLY CHECKED GOOD.
